advertisement
Question
Posted by: JD | 2007/03/02

Scrotum

Hi

Thanks what is prep cream?Also what do you think could be causing my problem,as never had this problem before

Cheers

John

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear John
It is a shaving/anti-irritant cream - youll find in the rack with the shaving creams in the supermarket. Difficult to say what is causing this - could be due to a dietary shortage. Have you tried taking primrose oil and omega 3& 6 supplements?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement